MathSciNet Relay Station
MathSciNet bibliographic data
MR2217821 60K10 (60K05)
Caravenna, Francesco; Giacomin, Giambattista; Zambotti, Lorenzo Sharp asymptotic behavior for wetting models in $(1+1)$-dimension. Electron. J. Probab. 11 (2006), no. 14, 345–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement